# SDR UPS08M51626

- Difficulty date: February 6, 2008
- Submitted: February 8, 2008
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Leaking
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

ATB - PASSING 15000, RECEIVED A FUEL QUANTITY/USED CHECK LEVEL 2 ALERT.  POSSIBLE FUEL LEAK.  RAN CHECKLIST AND DETERMINED THERE WAS A LOSS OF FUEL.  A/C BLOCKED IN WITH 89,600 LBS REMAINING FUEL.  FUEL USED WAS 22,440 LBS TOTAL FUEL = 112,040 LBS.  A/C INITIALLY FUELED TO 122,988 LBS.  COMPLIED WITH FIM 28-14-00 FIG 102 SHEETS 9810.  NO FAULTS FOUND.  NO ALERTS PRESENT AT BLOCK IN.
